# SDR SWAA2024081421220

- Difficulty date: August 1, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,566 hours, 39,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Condition: Incorrect
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT: UPPER TEAR STRAP HAS INCORRECT FASTENER SPACING REFER TO FIGURE 1-2 AND SRM 53-00-01 FIGURE 201/REPAIR 35 DETAIL F<[01] REPAIR WAS FABRICATED IAW SRM 53-00-01-2R-35 REPAIR 35 TYPE 3 . 3.80 TO 4.30 INCH WIDE TEAR STRAP;[02] CORRETION ACTION ITEM 1: REPAIR REFERENCE IS SRM 53-00-01-2R-35 REPAIR 35 TYPE 4 .BECAUSE THE REPAIR HAS THE COMBINATION OF TWO DIFFERENT TEAR STRAP INTERNAL DOUBLER CONFIGURATION.;[03] VERIFIED RII CORRECTIVE ACTION ITEM 2.
